Dermatology Questions? Ask an Online Dermatologist.
This is Dr. David
usually prescriptions strengthen steroid creams would tend to help eczema or psoriasis
your rash sounds like it is a case of erythema multiforme skin rash after an infection.
http://www.dermnetnz.org/reactions/erythema-multiforme.htmlcan you upload a clear jpg photo of your skin rash now?
here are instructions.
type a word in the textbox and highlight it
then select the "chain" icon above the textbox or the paper clip icon to upload a jpg
this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer
it is getting late on the east coast here.
if I don't get back to you tonight, I will reply tomorrow early.
thanks for the photo
that looks like bad erythema multiforme which is a result of your recent infection
it can sometimes take weeks to months for this type of infection side effect rash to get better.
is the area painful or itchy?
you should see a dermatology doctor to make sure you follow up on your rash and that the area heals properly.
have you seen a dermatologist yet?